Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuous boundary values of analytic functions of several complex variables


Author: Barnet M. Weinstock
Journal: Proc. Amer. Math. Soc. 21 (1969), 463-466
MSC: Primary 32.49
DOI: https://doi.org/10.1090/S0002-9939-1969-0237825-4
MathSciNet review: 0237825
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Analytic and meromorphic continuation by means of Green's formula, Ann. of Math. 44 (1943), 652-673. MR 0009206 (5:116f)
  • [2] G. Fichera, Caratterizzazione della traccia, sulla frontiera di un campo, di una funzione analitica di più variabili complesse, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 22 (1957), 706-715. MR 0093597 (20:121)
  • [3] L. Hörmander, $ {L^2}$ estimates and existence theorems for the $ \bar{\partial}$ operator, Acta Math. 113 (1965), 89-152. MR 0179443 (31:3691)
  • [4] J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds. I, Ann, of Math. 78 (1963), 112-148. MR 0153030 (27:2999)
  • [5] J. J. Kohn and H. Rossi, On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math. 81 (1965), 451-473. MR 0177135 (31:1399)
  • [6] E. Martinelli, Sopra una dimonstrazione di R. Fueter per un teorema di Hartogs, Comment. Math. Helv. 15 (1942), 340-349. MR 0010729 (6:61d)
  • [7] A. Weil, Variétés Kählériennes, Actualités Sci. Indust., No. 1267, Hermann, Paris, 1958.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.49

Retrieve articles in all journals with MSC: 32.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237825-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society